# SDR DLM11002180

- Difficulty date: November 6, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 41,069 hours, 5,248 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Failed
- Location: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 HYD FAILURE ON TAXI IN.  FOUND B-NUT LOOSE ON DOWNLOCK ACTUATOR.  TIGHTEN NUT AND REMOVED 4 ENG FILTERS, FOUND ALL 4 CLEAN.  RE-INSTALLED NEW FILTERS AND MOTORED ENG.  LEAK CK OK.  RAN ENG AT IDLE  AND CHECKED THAT PUMPS SWITCHED OVER AND ARMED.  SERVICED NR 3 HYD SYSTEM.
